# SDR 06FDEA1683

- Difficulty date: May 3, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 51,296 hours, 11,154 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA3109501
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE - EXTERIOR SKIN WHILE CARRYING OUT REPETITIVE INSPECTION ON DENTED MARK AT STA 640 STRINGER 38L TO 39L FOUND REQUIRE REPAIR.  FORWARD CARGO STA 640 STRINGER 38L TO 39L DENTED MARK CARRIED OUT REPAIR AS PER SRM 53-20-00 FIGURE 16 VOLUME I.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.  REPETITIVE INSPECTION REQUIRED AS PER FEDEX EA 1-5320-95833, TITLE:  FUSELAGE - SRM SKIN REPAIR AT STATION Y=640 AT LONGERON 38 AND 39 LEFT HAND - TRACKING.
